# SDR SIMA201201201

- Difficulty date: January 9, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 28,244 hours, 26,530 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3476 THE CREW REPORTED THAT AT FLIGHT LEVEL 350 THEY HAD ENGINE 1 OIL IMP BYPASS EICAS FOLLOWED BY ENGINE OIL GOING FROM 9 QUARTS TO 4 QUARTS RAPIDLY.  THE CAPTAIN SHUT ENGINE 1 DOWN AS PRECAUTION AND DID NOT ATTEMPT TO RESTART.  NO OIL ODOR WAS OBSERVED IN CABIN OR IN COCKPIT.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   REMOVED AND REPLACED THE NR 1 ENGINE IAW WORK CARD 71-00-00.  ALL OPS AND LEAK CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
